Thunderstorm Wind, Hillsdale
- When
- November 24, 10:30 PM EST
- Where
- Hillsdale County, Hillsdale
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.917, -84.617
Emergency management reported trees down over much of the county.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Nov 24, 2:45 PM EST, 7 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 245 PM EST SAT NOV 24 2001 SFC LOW OVER SW IA WITH CDFNT EXTENDING INTO WRN IL/SE MO. FRONT EXPECTED TO PICK UP SPEED TNGT AS LOW BEGINS TO FILL AND LIFT NE. FRONT SHD MOVE ACRS OUR CWA FM 00-06Z. LINE OF SHOWERS DVLPG IN DRY SLOT ALONG THE FRONT ATTM WILL LIKELY ACCOMPANY FRONT AS IT MOVES THRU CWA TONIGHT. QUESTIONABLE, IF THERE WILL BE ENUF INSTABILITY FOR DEEP CONVECTION, THOUGH, WITH STRONG WIND FIELDS IN PLACE, CUD BE STRONG GUSTS EVEN WITH SHOWERS. ONCE FRONT MOVES THRU TEMPS SHD FALL TO MID 40S TNGT. WRAP AROUND MOISTURE FCST BY ALL MODELS TO LIFT NE FM MO ACRS CNTRL/NRN IL TNGT AND ACRS CWA LATE TNGT AND EARLY SUN. CLOUDS SHD BEGIN TO BREAK UP LATE IN THE DAY AS LOW LIFTS NE INTO ONTARIO AND FLOW BECOMES ANTICYCLONIC. ATTM, APPEARS THAT WILL OCCUR LATE ENUF IN THE DAY TO CONT WITH MOSTLY CLOUDY FCST SUN AND CLRG SUN NGT. FWC MORE PESSIMISTIC ABOUT CLEARING US OUT THAN MAV, BUT, GIVEN SHARP CLEARING LINE ATTM ON BACK SIDE OF WRAP ARND MOISTURE, MAV CLOUD TRENDS LOOK BETTER. MON EXPECTED TO START OUT CLR, THEN INCRSG CLOUDINESS AS ANOTHER FAIRLY STRONG LOW PRES SYS MOVES NE FM THE CENTRAL PLAINS TO THE UPR GRTLKS. CDFNT ASSOCD WITH THIS LOW IS EXPECTED TO MOVE ACRS CWA MON NGT ACCOMPANIED BY SHOWERS. AVN CONSISTENT WITH LAST NIGHTS MRF SUGGESTING A LOW WL DVLP OVR THE NRN GULF OF MEXICO ALONG THE FRONT WED AND LIFT NE ACRS THE ERN U.S. THU AND FRI AND INTO SE CANADA ON SAT. TRACK ATTM LOOKS FAR ENUF EAST THAT WE SHD BE ON OUTER FRINGES OF STORM WITH LTL PRECIP, HWVR, AS THE LOW MOVES INTO NEW ENGLAND, A PERIOD OF LAKE EFFECT SNOW LOOKS PSBL FOR NRN IN/SW MI. .IWX...NONE. JT
INZ005-006-008-016-017-024-025-032-033-250312- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 957 PM EST SAT NOV 24 2001 ...PART OF TORNADO WATCH 822 CANCELED... TORNADO WATCH 822 HAS BEEN CANCELED FOR THE FOLLOWING COUNTIES... ELKHART...KOSCIUSKO...WABASH...GRANT...HUNTINGTON...BLACKFORD... WHITLEY...NOBLE AND LAGRANGE. THE TORNADO WATCH REMAINS IN EFFECT FOR FAR EASTERN INDIANA AND NORTHWEST OHIO UNTIL 100 AM EST.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 PM EST SAT NOV 24 2001
TIME(EST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1005 PM 3 W WOODBURN IN 60 MPH TSTM GUST
11/24/01 ALLEN REPORTED BY STORM
SPOTTER.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 PM EST SAT NOV 24 2001
TIME(EST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0940 PM BLUFFTON IN .75 INCH HAIL
11/24/01 WELLS REPORTED BY LAW
ENFORCEMENT OFFICIAL.The Northern Indiana radar (KIWX), 109 km away, was scanning. The volume nearest the first event began at 03:30 UTC.
1 thunderstorm wind. Local standard time, as filed.
Emergency management reported trees down over much of the county.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2001Every state in 2001This day in weather historyWarnings in Michigan, November 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5272203.